# SDR DLL10992431

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- Engine: Rroyce RB21122B02
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Worn
- Location: Nr 2 Engine
- Component: 359360113
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE NR 2 ENGINE POWER DECREASED AS THROTTLE WAS IN STATIONARY POSITION DURING APPROACH AT FL 100 THROTTLE WAS RETURNED TO IDLE STOP, BUT FUEL FLOW REMAINED AT 5000 LBS  AND N2 WAS AT 79 PERCENT ENGINE WAS SHUT DOWN.  FOUND THROTTLE RACK AND TELEX DOVETAIL WORN.  REPLACED    BOTH.
